# SDR TWAA0101201

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT SIDE FLOOR MEMBRANE WAS CORRODED AT CUSP LINE, STA 484 THRU 598.  REMOVED AND REPLACED FLOOR MEMBRANE AS REQUIRED PER SPM 6-70-01, PAGE 2 PARA 4, AND PER DOUGLAS DRAWING 9930538.
